MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.E1 - postal code: a leading zero was added to the field because the system requires a minimum of 5 digits in the postal code field.This issue was previously reported under mdr number 3005094123-2025-00242 under a different suspect device.
 
Event or Problem Description
The customer observed imprecise magnesium results generated on the architect c16000 processing module.The following data was provided (customer¿s reference range: 0.61-1.03 mmol/l): initial result = 1.02 mmol/l; repeat result = 0.52 mmol/l there was no impact to patient management reported.
 
Event or Problem Description
The customer observed imprecise magnesium results generated on the architect c16000 processing module.The following data was provided (customer¿s reference range: 0.61-1.03 mmol/l): initial result = 1.02 mmol/l; repeat result = 0.52 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The technical service specialist (tss) inspected the architect c16000 processing module, serial number (b)(6), and resolved the issue by rebuilding the vacuum pump and replacing the cuvette dry tip and bulk solution valve assembly.No additional discrepant result issues have been reported since the service activity was completed.A definitive cause of the discrepant results was not identified.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c16000 processing module did not identify an increase in complaint activity related to the current complaint issue.A review of the device history record did not identify any nonconformances or deviations related to the complaint issue.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the architect c16000 processing module, serial number (b)(6), was identified.Updated d10- concomitant product: removed cc cuv dry tip, 09d51-02, unknown.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22080625
Report Number3016438761-2025-00314
Device Sequence Number9338035
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CUV DRY TIP, 09D51-02, UNKNOWN; CC MAGNESIUM (3750T), 03P68-34, 71411UD00; CC MAGNESIUM (3750T), 03P68-34, 71411UD00
Patient SexUnknown